# SDR CALA2016062895477

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120, TENSION TIE 2 EA FASTENER HOLE FOUND CRACKED AT FORWARD CHANNEL AT 6 O`CLOCK POSITION APPROXIMATELY 0.060 AND 0.020 LENGTH.  STA 1120, LT FORWARD & AFT TENSION TIE FASTENER CRACKED.  REPAIRED IAW SRM 53-40-30, FIG 202, REPAIR 1.
